Jump to content
Acne.org
  • entries
    3
  • comments
    0
  • views
    3,437

About this blog

My Claravis Journey

Entries in this blog

 

Day 20

My skin burns, it peels, and it's purging. 7 words, i cant wait till this is over!! my face is bright red it's embarrassing. i am using Aloe lotion and i am scrubbing my face with go 360 clean for sensitive skin by loreal my body is dry but the rashes on my arms and back went away. i heard someone say not too put lotion on your face and ride it out but i really do not want to show my face at all and i can't help it. still have a lot of black heads, lately i've been a little depressed, my joints are starting to hurt and i get really tired often and i take naps now. [i feel old] so far though... it's eh. :/

Stormibabe

Stormibabe

12/29/2010

 

very happy...

today will mark day 3... i had no side effects today what so ever... just a little confusion after i took the 40mg but i am so glad i did not get really bad side effects. i can not wait for my skin to be clear!! im excited for the 4 months too be up already!!! let me know what your opinions are and if you have used this drug what i should be using as a facial cleanser and what not <3 eventually im just gonna post a daily blog about my life in general things going on in it that really get too me. boy problems and what not!!! i even have stress marks on my forehead!! that's how stressed out i am right now ! and it's not the accutane because i was way to stressed even before i was on it!!! talk to you all tomorrow hopefully tomorrow is a better day!

Stormibabe

Stormibabe

12/12/2010

 

Days 1&2 of Claravis

Hello and welcome to my blog the only reason i am posting days 1&2 because i already have SIDE EFFECTS. i started Claravis on Thursday i am 17 years old and my derm has be on 50mgs a day. So lets get started shall we? DAY ONE I was a little nervous not gonna lie. 10 MG in the morning.. no side effects. 40MG at night... Slight headache, slight back pain, and oddly hyper!! DAY TWO 10MG in the morning.. again no side effects... 40MG at night... worsening headache on the entire right side of my head and back of the left side, blurred vision, Ringing right away in left ear, Dizziness, Spacing out, Feeling of NUMBNESS on my forehead, Trouble Focusing [my eyes that is] these side affects went away after one whole hour. i have no idea why i am having these side effects but it made me very scared to take my 40 tomorrow only because i am afraid it could be much worse! it's only day two maybe i should stop the 40 and just take the ten? please anyone let me know if you have experienced this and for how long! i would love to hear your thoughts. i do recommend moisturizing before you start the medication so far so good for me i did get a tad bit of the dry skin right away too.

Stormibabe

Stormibabe

12/11/2010

×